# SDR DALA2023122810669

- Difficulty date: December 25, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,408 hours, 15,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 RHW O/B FLAP LOWER SURFACE DELAMINATION FROM AFT EDGE 27 INCH AND I/B EDGE 54 INCH. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER SRM 55-30-01-2R-1 & SRM 51- 70-10-2R-4 & SRM 51-70-10-2R-0 (0125192)
